# SDR DALA2022022501228

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 WEAR ON PASSENGER CREW DOOR 832 ROD OF TORSION BAR BELLCRANK. CORRECTIVE ACTION: REMOVED AND REPLACED ROD OF THE CORROSION BELLCRANK AS PER A320 FAM AMM 52-13-21. DOOR NOW OPERATES NORMALLY. (2134210)
